# SDR SWIA2017080743613

- Difficulty date: August 6, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 33,933 hours, 31,481 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE EICAS MESSAGE WITH A RED NOSE GEAR INDICATION.  REMOVED AND REPLACED THE NLG DOWNLOCK PROXIMITY SENSOR PS2GA IAW AMM. OPS CHECKED GOOD. PERFORMED TESTS OF MLG EXTENSION & RETRACTION SYSTEM IAW AMM. OPS CHECKED GOOD.
